# SDR DXTA2017112200001

- Difficulty date: November 17, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 1,608 hours, 930 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 700407021
- Part serial: P136368
- Condition: Power Loss
- Location: Right
- Part time: 1,608 hours, 1,608 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ABOUT 1000', RT ENGINE STARTED BANGING AND POPPING. AIRPLANE BEGAN TO YAW LIKE AN ENGINE FAILURE. ITT WAS RED AT ABOUT 1120.  RED CASS MESSAGE SAID "ENGINE EXCEEDANCE". WE BROUGHT THROTTLE TO IDLE AND THEN ALL WAS NORMAL.  FLEW WITH ENGINE AT IDLE WITH NO OTHER ISSUES.  REMOVED RT ENGINE. INSTALLED RT ENGINE IAW 72-05-22 AND 71-00-00. OPS CHECK PERFORMED IAW 72-05-22 AND 71-00-00. OPS CHECK SATISFACTORY.
